My husband was put on dex 4 weeks ago because he was complaining of headaches and tremors in his hands. The oncologist thought it was probably increased pressure in the brain and prescribed dexamethasone. Hubby had some short term memory loss after his op in Mar 09 but since July 09 has been pretty good.. Over the last couple of days he seems to forget things said to him within hours. He also seems angrier and has developed a new vocabulary of not so polite words. He threatened one of our kids with a scissors and then laughed it off (was not funny at all). He has his next scan this Friday so we'll know more after that but I was just wondering if anyone has had any side effects from dex? We have seen the GP but he did not take my concerns seriously so I'll have to wait til we see the oncologist.
He also had a mini blackout on Saturday.
Its hard enough hanging on to the hope that he has as much time as possible with us without having to worry that he's losing it.